Three theorems connected with δ-quasi monotone sequences and their application to an integrability theorem

Research output: Article

1 Citation (Scopus)

Abstract

Three theorems of R. P. Boas Jr. and one of Č. V. Stanojevič and V. B. Stanojevič are generalized. All of the theorems utilize the benefit of the δ-quasi monotone sequences, comparing them to the monotone or quasi-monotone sequences.

Original languageEnglish
Pages (from-to)373-384
Number of pages12
JournalPublicationes Mathematicae
Volume60
Issue number3-4
Publication statusPublished - jan. 1 2002

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this